Publication
Title
Spectrum of movement disorders in 18p deletion syndrome
Author
Abstract
Language
English
Source (journal)
Movement Disorders Clinical Practice. - -
Publication
2019
ISSN
2330-1619 [online]
Volume/pages
6:1(2019), p. 70-73
ISI
000456195400012
Full text (Publisher's DOI)
Full text (open access)
The author-created version that incorporates referee comments and is the accepted for publication version Available from 09.11.2019
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 10.12.2018
Last edited 04.06.2019
To cite this reference